# SDR CALA2025073007088

- Difficulty date: July 28, 2025
- Submitted: July 30, 2025
- Operation: Air carrier
- Aircraft: N490UA
- Make and model: Airbus A320-232
- Aircraft serial: 1728
- Aircraft time: 70,854 hours, 31,001 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800 Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS - DOOR L2 SIDE PRESSUE IN RED ZONE.  FOUND PRESSURE TO BE LOW PER AMM 25-62-00.  REMOVED SLIDE IAW AMM 25-62-44-000-002-A AND EC/RA 2562-01143, INSTALLED SLIDE IAW AMM 25-62-44-400-006-A AND EC/RA 2562-01142.  PERFORMED RII INSPECTION OF DOOR 2L ESCAPE SLIDE INSTALLATION IAW GMM 9-25-05
